Spectral synthesis in certain spaces of entire functions of exponential type
Matematičeskie zametki, Tome 30 (1981) no. 4, pp. 527-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_4_a5,
author = {V. N. Filippov},
title = {Spectral synthesis in certain spaces of entire functions of exponential type},
journal = {Matemati\v{c}eskie zametki},
pages = {527--534},
year = {1981},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_4_a5/}
}
V. N. Filippov. Spectral synthesis in certain spaces of entire functions of exponential type. Matematičeskie zametki, Tome 30 (1981) no. 4, pp. 527-534. http://geodesic.mathdoc.fr/item/MZM_1981_30_4_a5/